Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Law of large numbers under the nonlinear expectation


Authors: B. Yang and H. Xiao
Journal: Proc. Amer. Math. Soc. 139 (2011), 3753-3762
MSC (2010): Primary 60F05, 60G50; Secondary 60F99
DOI: https://doi.org/10.1090/S0002-9939-2011-10814-1
Published electronically: February 28, 2011
MathSciNet review: 2813405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we propose a class of nonlinear expectations induced by backward stochastic differential equations and reflected backward stochastic differential equations and prove the law of large numbers under the nonlinear expectation.


References [Enhancements On Off] (What's this?)

  • 1. Z. Chen, R. Kulperger and L. Jiang, Jensens' inequality for g-expectation, Part I. C. R. Math. Acad. Sci. Paris Sér. I Math. 337 (11) (2003) 725-730. MR 2030410 (2004k:60162)
  • 2. Z. Chen, R. Kulperger and L. Jiang, Jensens' inequality for g-expectation, Part II. C. R. Math. Acad. Sci. Paris Sér. I Math. 337 (12) (2003) 797-800. MR 2033122 (2004k:60163)
  • 3. J. Cvitanić and I. Karatzas, Backward stochastic differential equations with reflection and Dynkin games, The Annals of Probability 24 (4) (1996), 2024-2056. MR 1415239 (97h:93080)
  • 4. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.C. Quenez, Reflected solutions of backward SDE's and related obstacle problems for PDE's, The Annals of Probability 25 (1997) 702-737. MR 1434123 (98k:60096)
  • 5. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance, Math. Finance 7 (1997) 1-71. MR 1434407 (98d:90030)
  • 6. L. Jiang and Z. Chen, A result on the probability measures dominated by g-expectation, Acta Mathematicae Applicatae Sinica, English Series 20 (3) (2004) 507-512. MR 2086771 (2006a:60106)
  • 7. L. Jiang, and Z. Chen, On Jensens' inequality for g-expectation, Chinese Ann. Math. Ser. 25B, 3 (2004) 401-412. MR 2086132 (2005h:60168)
  • 8. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems & Control Lett. 14 (1990) 55-61. MR 1037747 (91e:60171)
  • 9. S. Peng, Backward SDE and related g-expectation, in Backward Stochastic Differential Equations, El Karoui, N. and Mazliak, L., eds., Pitman Research Notes in Mathematics Series, 364: 141-159, Longman, Harlow, 1997. MR 1752671 (2000k:60003)
  • 10. A.N. Shiryayev, Probability, Graduate Texts in Math., vol. 95, Springer, Berlin-Heidelberg-New York, 1984. MR 0737192 (85a:60007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60F05, 60G50, 60F99

Retrieve articles in all journals with MSC (2010): 60F05, 60G50, 60F99


Additional Information

B. Yang
Affiliation: School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, People’s Republic of China
Email: bingyang@sdu.edu.cn

H. Xiao
Affiliation: School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, People’s Republic of China
Email: xiao_hua@sdu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2011-10814-1
Keywords: Law of large numbers, nonlinear expectation, backward stochastic differential equation, reflected backward stochastic differential equation
Received by editor(s): May 20, 2010
Received by editor(s) in revised form: September 4, 2010
Published electronically: February 28, 2011
Additional Notes: The second author is the corresponding author and acknowledges the support of the National Nature Science Foundation of China (11001156, 11071144, 11026125), the Nature Science Foundation of Shandong Province (ZR2009AQ017), and the Independent Innovation Foundation of Shandong University (IIFSDU), China
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society